MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0248-8663(97)84017-9

Медицинская библиотека · La Revue de medecine interne · 1997

[Raynaud syndrome complicated by digital gangrene during treatment with interferon-alpha].

Liozon E, Delaire L, Lacroix P, Labrousse F, Ly K, Fauchais A L, Loustaud-Ratti V, Vidal J, Liozon F, Vidal E

Клинический случайСтатьяПеревод в очереди

Аннотация

In a 43-year old male suffering from idiopathic hypereosinophilic syndrome (HES) since 1984, successfully treated with alpha interferon (alpha IFN) for 32 months, a severe Raynaud's phenomenon of the four extremities occurred and eventually evolved into digital necrosis within a few weeks. The arterial echography/doppler and plethysmography patterns were suggestive of isolated small-to medium-size digital artery occlusions. An extensive search for an aetiology of digital necrosis, including complete tests of autoimmunity, remained negative. Two months later, despite alpha IFN withdrawal and intravenous infusions of ilomedin, the digital ischemia evolved to extensive necrosis that necessitated several amputations and a definitive spinal chord stimulation. Pathologic examination of arteries showed no vasculitis but diffuse arterial occlusions by thrombi.

Для цитирования: Liozon E, Delaire L, Lacroix P, Labrousse F, Ly K, Fauchais A L, Loustaud-Ratti V, Vidal J, Liozon F, Vidal E. [Raynaud syndrome complicated by digital gangrene during treatment with interferon-alpha].. La Revue de medecine interne. 1997. DOI: 10.1016/s0248-8663(97)84017-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.